# SDR C2XA00CL045

- Difficulty date: June 7, 2000
- Submitted: July 24, 2000
- Operation: Air carrier
- Aircraft: N15509
- Make and model: Emb EMB-135ER
- Aircraft serial: 145238
- System (JASC): 2611 · Smoke Detection
- Part: Warning System
- Condition: Activated
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CLE - FLT 3815 - THE CREW REPORTED AFTER TAKEOFF, RECEIVED A LAVATORY SMOKE WARNING.  THE AIRCRAFT RETURNED TO CLEVELAND WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED AND FOUND RESIDUAL COMPRESSOR WASH FLUID FROM PREVIOUS OVERNIGHT MAINTENANCE.  PERFORMED ENGINE GROUND RUNS IAW EMB 135 MM 71-00-01 AND 26-23-00, NO DEFECTS WERE FOUND.  THE AIRCRAFT WAS RELEASED FOR SERVICE.  (M)
